<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 52, No. 6) Next Issue >>
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 1759—2105
A generalized additive-quartic functional equation and its stability
Charinthip Hengkrawit and Anurak Thanyacharoen
MSC numbers : 39B22, 39B82
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 1759—1776
On the lower semicontinuity of the solution sets for parametric generalized vector mixed quasivariational inequality problems
Nguyen Van Hung
MSC numbers : 90C31, 49J53, 49J40, 49J45
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 1777—1795
Discrete measures with dense jumps induced by Sturmian Dirichlet series
DoYong Kwon
MSC numbers : 11M41, 26A30, 68R15
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 1797—1803
On certain generalized $q$-integral operators of analytic functions
Sunil Dutt Purohit and Kuppathai Appasamy Selvakumaran
MSC numbers : 30C45, 26A33
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 1805—1818
On a multi-parametric generalization of the uniform zero-two law in $L^1$-spaces
Farrukh Mukhamedov
MSC numbers : 47A35, 17C65, 46L70, 46L52, 28D05
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 1819—1826
Hyperstability of the general linear functional equation
Magdalena Piszczek
MSC numbers : 39B82, 39B62, 47H14, 47H10, 47J20
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 1827—1838
A generalized common fixed point theorem for two families of self-maps
T. Phaneendra
MSC numbers : 54H25
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 1839—1854
Multicomplexes, bounded cohomology and additivity of simplicial volume
Thilo Kuessner
MSC numbers : 57N65
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 1855—1899
On fixed point theorems for multivalued mappings of Feng-Liu type
Ishak Altun and G\"{u}lhan M\i nak
MSC numbers : Primary 47H10; Secondary 54H25
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 1901—1910
On a class of ternary cyclotomic polynomials
Bin Zhang and Yu Zhou
MSC numbers : 11B83, 11C08, 11N56
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 1911—1924
A note on convexity of convolutions of harmonic mappings
Yue-Ping Jiang, Antti Rasila, and Yong Sun
MSC numbers : Primary 30C45; Secondary 30C20, 30C65
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 1925—1935
Fekete-Szeg\"o problem for certain subclasses of univalent functions
Allu Vasudevarao
MSC numbers : Primary 30C45
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 1937—1943
The delta standing wave solution for the linear scalar conservation law with discontinuous coefficients using a self-similar viscous regularization
Xiumei Li and Chun Shen
MSC numbers : 35L65, 35L67, 76N15
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 1945—1962
Mapping preserving numerical range of operator products on ${C}^*$-algebras
Mohamed Mabrouk
MSC numbers : 15A86, 46L05, 47A12, 47B49
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 1963—1971
Multidimensional open system for valveless pumping
Eunok Jung, Do Wan Kim, Jonggul Lee, and Wanho Lee
MSC numbers : 76D05, 76M20, 76M25, 92-08
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 1973—2000
Some identities for Bernoulli numbers of the second kind arising from a non-linear differential equation
Dae San Kim and Taekyun Kim
MSC numbers : 05A19,11B68,34A34
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 2001—2010
One-homogeneous weight codes over finite chain rings
Mustafa Sari, Irfan Siap, and Vedat Siap
MSC numbers : Primary 94B08, 94B60
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 2011—2023
A characterization of some $PGL(2, q)$ by maximum element orders
Jinbao Li, Wujie Shi, and Dapeng Yu
MSC numbers : 20D05, 20D45, 20D60
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 2025—2034
Special classes of meridian surfaces in the four-dimensional Euclidean space
Georgi Ganchev and Velichka Milousheva
MSC numbers : Primary 53A55; Secondary 53A07, 53A10
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 2035—2045
Joining of circuits in $PSL(2,\mathbb{Z})$-space
Qaiser Mushtaq and Abdul Razaq
MSC numbers : Primary 05C25; Secondary 20G40
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 2047—2069
Similar and self-similar curves in Minkowski $n$-space
Mustafa \"{O}zdemir and Hakan Simsek
MSC numbers : 53A35, 53A55, 53B30
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 2071—2093
Twisted quadratic moments for Dirichlet $L$-functions
St\'ephane R. Louboutin
MSC numbers : Primary 11M20
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 2095—2105

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd